# SDR SWAA2022111561972

- Difficulty date: October 19, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N8658A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36899
- Aircraft time: 26,704 hours, 12,362 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER RBL 8 WL167.68.  INSTALLED EWIS PROTECTION ON UPPER ATTACH ANGLE IAW AMM 20-60-07-913-801.  REMOVED DAMAGED SECTION OF UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5.   PERFORM OPEN HOLE HFEC INSPECTION FOR ALL INITIAL FASTENER HOLES IN REPAIR AREA.   NO DAMAGE NOTED.   HFEC INSPECTED OPEN HOLES IAW 737 NDTM PART 6 51-00-00 PROCEDURE 16. CRACKS NOTED. INSTALLED REPAIR OF UPPER ATTACH ANGLE IAW SRM 57-10-10-2R-5. BOND CHECKED GOOD.
